Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/64009
Title: Alternative derivation of the Cramér-Rao lower bound
Authors: Huang, WK
Ng, L
Issue Date: 2000
Publisher: Presses AcadР
Source: Student, 2000, v. 3, no. 3, p. 167-170 How to cite?
Journal: Student 
URI: http://hdl.handle.net/10397/64009
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

33
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.